# SDR USAA000298

- Difficulty date: February 9, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TWO SKIN CRACKS BOTH .125 INCH LONG, AT STATION 1380 BETWEEN LONGERON 14R AND 15R.  CUT OUT DAMAGED, INSTALLED FILLERS AND DOUBLERS PER SRM 53-04 FIG 18 SHT 1 PAGE 98A.  (M)
